# SDR RAIA00306160

- Difficulty date: June 8, 2003
- Submitted: June 29, 2003
- Operation: Air carrier
- Aircraft: N571HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41090
- Aircraft time: 14,486 hours, 16,220 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP AT 2A.  REINSTALLED CONNECTOR AT EMERGENCY LIGHT.
